# SDR IPXA13177769

- Difficulty date: March 22, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 12,842 hours, 8,100 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000006
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING INBD FLAP UPPER SURFACE HAS DENTS BETWEEN STGR 2.1 AND STGR 2.2 RIBS 16-18.  ACCOMPLISHED REPAIR ON LT WING INBD FLAP UPPER SKIN IAW BETWEEN RIB 16 AND RIB 18 IAW EO A300-5750-50349-A, PARA 6A.
